# SDR DALA2016020900976

- Difficulty date: February 8, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 51,296 hours, 20,257 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 616
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CREASEBEAM INNER CHORD AT BS 616 LT SIDE HAS CORROSION. MAINTENANCE FABRICATED AND INSTALLED REPAIR IAW ERA 540743-14, REV ORIGINAL AND PRI ERA 540743-14, REV 0.
